# SDR AALA20040440

- Difficulty date: April 7, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N7519A
- Make and model: Doug DC-9-82
- Aircraft serial: 49896
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - CABIN CEILING EMERGENCY LIGHTS AT ROWS 22 THROUGH 27 INOPERATIVE.  REPLACED BATTERY PACK AT B5-106 FOR CABIN CEILING EMERGENCY LIGHTS AT ROWS 22 THROUGH 27.  SYSTEM GROUND CHECKED NORMAL OPERATION.
